# SDR CA020930004

- Difficulty date: April 19, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Roll Servo
- Condition: Failed
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AUTOPILOT WAS DISCONNECTED AND MANUAL FLYING STARTED.  NOTICED AN ABNORMALLY HIGH FORCE NEEDED TO MOVE AILERON CONTROL.  LANDING WAS MADE NORMALLY.    THE AUTOPILOT ROLL SERVO MOTOR WAS FOUND FAULTY AND WAS REPLACED IAW AMM. OPERATIONAL CHECK PERFORMED WITHOUT REMARKS. THE AIRCRAFT RETURNED TO SERVICE.
